Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 21, Pages 3497-3509
http://dx.doi.org/10.1155/IJMMS.2005.3497

Sur la théorie spectrale locale des shifts à poids opérateurs

1Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakech, BP 2390, Morocco
2Département de Mathématiques, Faculté des Sciences de Rabat, Université Mohammed V Agdal, Agdal, Rabat, BP 1014, Morocco

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Nous étudions les propriétés spectrales locales du shift unilateral à poids opérateurs. Nous donnons une condition nécessaire et suffisante pour que l'adjoint satisfasse la propriété de l'extension unique (SVEP). Une condition suffisante pour satisfaire la propriété de Dunford (C) ainsi qu'une condition nécessaire pour satisfaire la condition de Bishop (β) seront données. Enfin, nous montrons que le shift à poids opérateurs est décomposable si, et seulement si, il est quasinilpotent.

We study the local spectral properties for the unilateral shift with operator-valued weights. We give necessary and sufficient conditions for the adjoint to satisfy the SVEP. Sufficient condition to satisfy Dunford's property (C) and necessary condition to satisfy Bishop's condition (β) are given. Finally we show that the unilateral shift with operator-valued weights is decomposable if and only if it is quasinilpotent.